# SDR CHQA200800113

- Difficulty date: June 15, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5534, IAH TO CRP.  ON INITIAL CLIMBOUT THE FLIGHT CREW SELECTED THE LANDING GEAR TO THE UP POSITION AND THE NOSE AND RT LANDING GEAR INDICATED UP, BUT THE LT MAIN SHOWED A RED UNSAFE INDICATION.  THIS WAS PRECEDED BY A RED DISAGREE MESSAGE.  THE CREW FOLLOWED THE QRH CHECKLISTS, BUT THE INDICATION REMAINED.  THE LANDING GEAR WAS THEN SELECTED DOWN AND THE CREW RECEIVED A 3 GREEN INDICATION.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE GEAR AND PERFORMED SEVERAL SWINGS, BUT COULD NOT DUPLICATE THE FAULT.  THE ACFT WAS RETURNED TO SERVICE.  (S)
